Feedback on Ortho Tri-Cyclen, page 105
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Breakthrough bleeding
I’m bleeding but it’s not time for my period what should I do?
AskDocWeb: Breakthrough bleeding is common but if the use of a pad or tampon is required every hour then call your physician. If the bleeding is like a normal period then it’s probably okay but if it happens again next month consult with your physician.
Subj: Regular periods?
I haven’t experienced any spotting while on the birth control pill ortho-tri cycle, but I was making sure that I will still in fact have my regular period every month. Correct?
AskDocWeb: Yes, once you’ve established yourself on a particular pill for three months, then your periods should be regular.
Subj: Is this normal?
Like most women, with ortho lo, I had really bad mood swing, depression, its like I’m always angry for no reason, breast tenderness, headaches. I stopped after 5 weeks and had my period after 2 days, even if I just had my period 2 weeks before that. Is this normal, if so is it considered my real period and will I have the next one 28 days after that?
AskDocWeb: Yes this is a normal response to stopping the pill. The quality, quantity and timing of your period can be abnormal for up to three months after discontinuing the pill.
Subj: Missed the right time
I been taking the ortho tricyclen for a month and a half but the new package I’ve missed the hour for example I take it everyday at 11 but I’ve missed the right time like 4 times by hours at times should I stop and start a new package when can I started and what are the risks…
AskDocWeb: It sometimes takes a while to build a new habit and remember to take it at the same time every day but missing the right time by a few hours is not a reason to start a new pack.
Subj: Early period
What should I do if I get my period early on Tri-Cyclen Lo 28… I got it a week early? Which pill should I take… keep going with week am on or next week? I been on it for 1 1/2, no problems.
AskDocWeb: Keep going with the pack. Variations in timing are to be expected when changing pills.
Subj: How long to be effective?
So I stopped taking the pill for a month, how long will it take for it to be effective once again? An entire month? Or 7 days like other pills?
AskDocWeb: With Ortho Tri-cyclen® a backup form of birth control is recommended for the first 7 days.
Subj: Skipping the green pills
I just started taking ortho-Lo and was wondering if I can get away with skipping the green pills since they have no meds in them? And then start regular after the last green pill? Or will this increase my risk to get pregnant? Thanks,
AskDocWeb: The purpose of those pills is to help you maintain the habit of taking a pill every day. If you skip them then you are more likely to forget taking the ones you really need. Think of it as following directions. If you don’t follow the direction then you are asking for trouble.
Subj: My period is not starting
This is actually my first month on Orth Tri-Cyclen Lo and I have thought it was great up until now. I am currently taking the sugar pills, but my period is not starting. I have not been spotting at all. However, I am not pregnant because I have taken over 10 tests and they all said no. What is the deal?!
AskDocWeb: The deal is that you are still in the first three months of use. It is the adjustment period where your body gets used to the drug. You can expect variations in your period and cycle during this time and each time you switch to a new pill. Things will settle down after the third month.
I was on Ortho tri-cyclen for 3 years and never had a problem, it was GREAT. Then, in 2004 my husband and decided to “start trying” and we had our daughter in 2005. After that (2005) I my doctor put me on Ortho tri-cyclen Lo, and I began to experience spotting especially after intercourse. Just recently (about 3 months) I asked to my doctor to switch me back to the regular Ortho tri cyclen; however, he recommended to generic, Trinessa. It’s horrible, and I am still having a problem with spotting. This week I asked to have the brand name Rx filled in hopes of ridding myself of this problem. Any ideas as to why all of the sudden I’m spotting. I take my pills at the SAME time every day!
AskDocWeb: Our first thought is to eliminate other possible causes by getting a checkup. If everything else is okay and the spotting stops within three months of going on the brand name pill then you have reason to think there is a difference between generic and brand name pills.
Subj: Problems with Tri-cyclen Lo
I have been peri-menopausal since 35yrs old. Used Trisequens, which agreed with me. Since having moved countries, now residing in Canada my GP prescribed Tri-cyclen, which I have been using for the past 3 months. I had previously informed by my Gynecologist where I used to live that I should use an HRT pill and not the OC Pill. However, my present GP has informed me that there would be no problem using OC Pill like Tri-cyclen Lo as it was similar in content to Trisequens. Since been on this pill I have had spotting, breast tenderness, moodiness, tearful, depressed, and decreased libido, as well as weight gain and constantly hungry! Should I change my pill to HRT?
AskDocWeb: That is something you need to decide with the help of your local GP.
Subj: Started taking Ortho Tri-Cyclen low
I just started taking Ortho Tri-Cyclen low in September, so a little over a month ago, and I’ve noticed I have brown discharge and then my period for more than 7 days. I think this is my body just adjusting to the pill but I want to make sure that’s all.
AskDocWeb: Most likely you are correct but if it lasts for 10 days, is very thick or has clots then talk with your doctor.
Subj: Am I more fertile?
Hello- I have been on the pill for over a year. My husband and I decided we wanted another child so I stopped taking the pill with two dark blue ones left(so I missed two dark blue ones). Am I more fertile because I quit before the inactive pills started?
AskDocWeb: No, that has nothing to do with your fertility.
Subj: I missed a pill
I missed a pill, and didn’t realize it. I started spotting for a week, but I still kept up with my daily pill. I still have another week of the active pill left, but I started my cycle (at least its heavier than just spotting). Do I still finish the rest of the active pills and plecebos, or should I just discard, and start a new batch the Sunday following my cycle?
AskDocWeb: The directions say that if you miss one pill you are to take it as soon as you remember. In some cases this may mean taking 2 pills in one day which can result in stomach upset. Missing pills can cause light bleeding or spotting, even when you make up for the missed pills. The more pills you miss the greater your chances are of getting pregnant.
Subj: Sex without backup contraceptive
I started Tri-Sprintec (generic for Ortho tricyclen) on Monday. I’m taking the pill because I have irregular periods (polyps in my uterus). I Had sex without any backup contraceptive on Wednesday (After taking my third pill). Could I have gotten pregnant even though it was already hard for me to get pregnant due to my irregular periods?
AskDocWeb: Yes, it is still a possibility.
Subj: Break-through bleeding
I have been on ortho tri lo for almost 8 months and I haven’t had any problems up until now. A week and a half into my “active” pills, I started having break-through bleeding. I originally started on a generic brand of pills, but switched to Ortho tri lo when I experienced similar symptoms. The breakthrough bleeding has lasted about a week and a half so far. About four weeks ago I started a serious exercise program, and I was wondering if the exercise plus a change in my diet (along with the usual stress accompanying a college student when the semester is a month from wrapping up), could have caused this. I am going to take a pregnancy test just to be sure, but if I am not pregnant, is there anything I can do to prevent this breakthrough bleeding in the future?
AskDocWeb: It sounds like you may need to change to another type of birth control pill. Please discuss this with your doctor.
Subj: No regular menstrual
Hello, I have a kind of difficult problem going on with me here that I am so unclueless about, which on a monthly base, I am currently seeing a gynecologist in regards to. I do have one child who is 6yrs, and for the past two years me and my Husband have been trying to have another child. The outcome has been negative for me due to my irregular periods. My last menstrual was in Sept.2007 and the 3 last previous months before that. I have been studied on by 3 Doctors, and my health is fine, except the results of me not ovulating due to no menstrual on a regular. I had seen a Doctor again yesterday 11/09/2007, and he suggested that I needed something to balance out my hormones, and the answer was to be on the Ortho tri-cyclen lo for three months, which is a birth control I’ve use in the past after leaving the depo shot alone. -Can you tell me, is this something that could possibly help with my problem to help me regulate again?
AskDocWeb: Yes, a birth control pill should help to make you more regular. Read more feedback
Report – 102 – 103 – 104 – Page 105 – 106 – 107 – Last Page 175